# SDR SWAA085341

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 73,658 hours, 69,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL22300L
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND PHOTOLUMINESCENT LIGHT STRIP DELAMINATED IN CABIN.  REMOVED AND REPLACED STRIP PER MM.
